Alert archive / Nebraska / Flash Flood Warnings in 2024
Flash Flood Warning 8, NWS North Platte, NE
NWS North Platte, NE issued this flash flood warning at Jun 21, 2024, 6:41 PM CDT for Keya Paha County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2024, 6:41 PM CDT (23:41 UTC)
- Expired
- Jun 22, 2024, 12:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Flood severity
- None
County Keya Paha County, NE
The radar
The North Platte radar (KLNX), 136 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.7 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
580
WGUS53 KLBF 212341
FFWLBF
NEC103-220545-
/O.NEW.KLBF.FF.W.0008.240621T2341Z-240622T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
641 PM CDT Fri Jun 21 2024
The National Weather Service in North Platte has issued a
* Flash Flood Warning for...
Eastern Keya Paha County in north central Nebraska...
* Until 1245 AM CDT Saturday.
* At 641 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that may experience flash flooding include...
Springview, Burton, Nets Peak, Mills and Thomas Creek State
Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4275 9973 4278 9980 4300 9954 4300 9953
4300 9950 4300 9949 4300 9938 4300 9936
4300 9926 4275 9956
FLASH FLOOD...RADAR INDICATED
$$
Snively1 follow-up statement
908
WGUS73 KLBF 220301
FFSLBF
Flash Flood Statement
National Weather Service North Platte NE
1001 PM CDT Fri Jun 21 2024
NEC103-220545-
/O.CON.KLBF.FF.W.0008.000000T0000Z-240622T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Keya Paha NE-
1001 PM CDT Fri Jun 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT SATURDAY
FOR EASTERN KEYA PAHA COUNTY...
At 1001 PM CDT, Doppler radar indicated thunderstorms have ended
across the warned area. Between 1 and 2 inches of rain have fallen
during the early evening. Flooding impacts will continue, but no
additional rainfall is expected. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Springview, Burton, Nets Peak, Mills and Thomas Creek State
Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4275 9973 4278 9980 4300 9954 4300 9953
4300 9950 4300 9949 4300 9938 4300 9936
4300 9926 4275 9956
FLASH FLOOD...RADAR INDICATED
$$
RobergWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 6:41 PM CDT, 0 minutes earlier. Its key messages:
- There is a risk for severe thunderstorms tonight, generally from Interstate 80 north.
- There will be a continued threat for excessive rainfall today and tonight, mainly over portions of north central Nebraska.
- Drier conditions are expected this weekend with temperatures approaching the century mark in SW Nebraska Monday.
Area forecast discussion, Jun 21, 6:41 PM CDT, 0 minutes before
Area Forecast Discussion National Weather Service North Platte NE 641 PM CDT Fri Jun 21 2024 .KEY MESSAGES... - There is a risk for severe thunderstorms tonight, generally from Interstate 80 north. - There will be a continued threat for excessive rainfall today and tonight, mainly over portions of north central Nebraska. - Drier conditions are expected this weekend with temperatures approaching the century mark in SW Nebraska Monday. && .SYNOPSIS... Issued at 339 AM CDT Fri Jun 21 2024 H5 analysis from earlier this evening had high pressure anchored over the central Appalachians. Further west, a trough of low pressure was present from southern Washington state, south into central portions of the California coast. Donwstream of this feature, numerous embedded shortwaves were present from the Four Corners, northeast into the central and northern Rockies. Earlier this evening, a strong shortwave approached the Nebraska Panhandle and is currently lifting into southern South Dakota from Cherry County overnight. This feature, coupled with a stationary front, draped over northern portions of Nebraska, led to strong to severe thunderstorms earlier tonight. Tornadoes, strong straight line winds and heavy rain were reported over north central Nebraska. As of 3 AM CDT, thunderstorms have decreased in areal coverage with light to moderate rainfall occurring over portions of north central Nebraska. && .SHORT TERM /THROUGH SATURDAY/... Issued at 339 AM CDT Fri Jun 21 2024 The before mentioned shortwave, will slowly migrate northeast into southern, then southeastern South Dakota this morning. Precipitation will eventually end this morning across northern Nebraska. In the wake of exiting convection, a frontal boundary, currently draped from far southwestern into portions of south central Nebraska will migrate north. The high res models overnight seem to have the front located correctly while the NAM12 and GFS solns have this feature too far north currently. That being said, believe the front will migrate slightly north today from its current position in line with the HRRR and NAM Nest forecast today. By this afternoon, this feature will be roughly from Ogallala to south of O'Neill. This frontal boundary will combine with a second shortwave, set to push into northeastern Colorado and the Nebraska Panhandle this afternoon, and will be the focal point for thunderstorm development this afternoon. As for the threat for severe storms the greatest threat will be along and north of the frontal position. ATTM this threat is greatest along and north of a line from Ogallala, to North Platte, to Ericson. Decent deep layer shear this afternoon along with surface dew points INVOF the front in the upper 60s will provide ample support for severe storms this afternoon and evening. Large hail and damaging winds will be the main threats, however, as was the case earlier today, probably can't rule out a tornado INVOF the warm frontal boundary. With the frontal boundary forecast to be slightly further south, trended precipitation chances upward for this evening. Thunderstorms this evening will force a cold front south of the area overnight. This will shift the threat for thunderstorms south and east of the forecast area for Saturday. Highs Saturday will run 5 to 10 degrees cooler compared to Today's forecast highs. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Issued at 339 AM CDT Fri Jun 21 2024 Ridging will build into the western CONUS then central plains Sunday into Monday. The latest guidance is indicating a good potential for readings toping 100 degrees south of I-80 for Monday. Based on forecast H85 temps, this looks plausible. A northern stream disturbance will lead to cooler readings Tuesday and Wednesday. Temps will then rebound upward Wednesday and Thursday, as the ridge becomes re-established across the high plains. The latest GFS is indicating decent potential for triple digit heat once again in SW Nebraska for Thursday. && .AVIATION /00Z TAFS THROUGH 00Z SUNDAY/... Issued at 641 PM CDT Fri Jun 21 2024 Aviation weather concerns remain for western and north central Nebraska terminals through the period, including gusty winds, low ceilings, thunderstorms, and fog. Scattered storms are ongoing east of the KLBF and KVTN terminals. A frontal passage tonight will cut off precipitation, but winds will switch to north/northwesterly. stratus and fog with ceilings below OVC010. Fog will also develop after 06Z across north central Nebraska. && .HYDROLOGY... Issued at 339 AM CDT Fri Jun 21 2024 Based on rain totals of 3-5 inches along the highway 20 corridor from Ainsworth to O'Neil earlier tonight and forecast QPF's of 1 to 3 inches in these areas today into tonight, will hoist a flood watch from now until 12z Saturday. This watch will include Brown, Rock, Keya Paha, Holt and Boyd counties. Currently, the gauge reading on the Elkhorn River at Atkinson is around 6 FT, which is 1.5 FT below the flood stage of 7.5 FT. Will need to monitor this this morning. If this approaches flood stage, we may need to hoist a flood advisory for the Elkhorn River in Holt county. && .LBF WATCHES/WARNINGS/ADVISORIES... Flood Watch through Saturday morning for NEZ006>010. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...Roberg HYDROLOGY...Buttler
Hazardous weather outlook, Jun 21, 10:21 AM CDT, 8 hours 20 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 1021 AM CDT Fri Jun 21 2024 NEZ004>010-022>029-035>038-056>059-069>071-094-221530- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 1021 AM CDT Fri Jun 21 2024 /921 AM MDT Fri Jun 21 2024/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...This afternoon and tonight. Thunderstorms will develop across the Sandhills this afternoon and overspread much of the area through the evening hours. Some storms may be severe, with large hail and damaging winds being the main threats. However, a tornado is also possible, mainly north of I-80. In addition, storms will produce heavy rain, which may lead to flash flooding for parts of north central Nebraska. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Temperatures may approach 100 degrees over southwestern Nebraska early next week. .SPOTTER INFORMATION STATEMENT... Please report hail, strong winds, flooding, and other severe weather to NWS North Platte.
In the hours before
Special weather statement, Jun 21, 3:40 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service North Platte NE
340 PM CDT Fri Jun 21 2024
NEZ069>071-212115-
Chase NE-Frontier NE-Hayes NE-
340 PM CDT Fri Jun 21 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL FRONTIER...
SOUTHEASTERN CHASE AND SOUTHERN HAYES COUNTIES THROUGH 415 PM CDT/315
PM MDT/...
At 340 PM CDT/240 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Palisade, or 15 miles northwest of Trenton, moving
northeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hayes Center, Hamlet, and Quick.
This includes Highway 83 between mile markers 33 and 37.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Nebraska.
&&
LAT...LON 4036 10138 4060 10099 4048 10054 4035 10084
4035 10135
TIME...MOT...LOC 2040Z 228DEG 25KT 4033 10122
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
GomezLocal storm report, Jun 21, 4:09 PM CDT, 2 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
409 PM CDT Fri Jun 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM Tstm Wnd Gst 4 E North Platte 41.13N 100.69W
06/21/2024 M59 MPH Lincoln NE ASOS
&&Special weather statement, Jun 21, 4:15 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service North Platte NE
415 PM CDT Fri Jun 21 2024
NEZ059-070-071-212145-
Frontier NE-Hayes NE-Lincoln NE-
415 PM CDT Fri Jun 21 2024
...STRONG THUNDERSTORMS WILL IMPACT FRONTIER...SOUTHEASTERN LINCOLN
AND EASTERN HAYES COUNTIES THROUGH 445 PM CDT...
At 415 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Wellfleet to 15 miles
northeast of Culbertson. Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Curtis, Wellfleet, Moorefield, Stockville, Medicine Creek Reservoir
State Recreation Area, Maywood, Quick, Hansen Memorial Reserve State
Wildlife Management Area, Freedom, Orafino, Bluegill Haven
Campground, Dancing Leaf Earth Lodge, and Willow View Campground.
This includes Highway 83 between mile markers 28 and 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.
&&
LAT...LON 4038 10080 4079 10075 4088 10023 4070 10022
4070 10018 4035 10022 4035 10052
TIME...MOT...LOC 2115Z 264DEG 28KT 4067 10065 4044 10072
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jun 21, 5:17 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service North Platte NE
517 PM CDT Fri Jun 21 2024
NEZ026-027-038-212300-
Loup NE-Custer NE-Blaine NE-
517 PM CDT Fri Jun 21 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN LOUP...NORTHWESTERN
CUSTER AND SOUTHEASTERN BLAINE COUNTIES THROUGH 600 PM CDT...
At 516 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Anselmo, or 21 miles northwest of Broken Bow,
moving northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Anselmo, Victoria Springs State Recreation Area, Milburn, Milburn
Diversion Dam State Wildlife Management Area, Linscott, Pleasant
Hill, Walworth, and Gates.
This includes the following highways...
Highway 2 between mile markers 247 and 264.
Highway 92 between mile markers 255 and 264.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Nebraska.
&&
LAT...LON 4142 10008 4164 10025 4192 9964 4170 9945
TIME...MOT...LOC 2216Z 237DEG 45KT 4159 9999
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jun 21, 5:42 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service North Platte NE
542 PM CDT Fri Jun 21 2024
NEZ038-212330-
Custer NE-
542 PM CDT Fri Jun 21 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN CUSTER COUNTY
THROUGH 630 PM CDT...
At 541 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oconto to near Lexington. Movement was
northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ansley, Mason City, Oconto, Buckeye, Block Hill Basin, Pressey State
Wildlife Management Area, Burr Oak, Gavin Siding, Intersection of
Highway 183 and Cumro Road, and Cumro.
This includes the following highways...
Highway 183 between mile markers 73 and 91.
Highway 2 between mile markers 294 and 307.
Highway 92 between mile markers 300 and 308.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central Nebraska.
&&
LAT...LON 4105 9983 4120 9980 4135 9920 4105 9921
TIME...MOT...LOC 2241Z 244DEG 30KT 4119 9970 4075 9981
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
GomezSpecial weather statement, Jun 21, 5:48 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service North Platte NE
548 PM CDT Fri Jun 21 2024
NEZ027-038-212330-
Loup NE-Custer NE-
548 PM CDT Fri Jun 21 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL LOUP AND
NORTHEASTERN CUSTER COUNTIES THROUGH 630 PM CDT...
At 547 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Victoria Springs State Recreation Area to
7 miles south of Berwyn. Movement was northeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Broken Bow, Taylor, Sargent, Ansley, Merna, Comstock, Berwyn,
Weissert, Westerville, Lillian, Round Valley, Walworth, Arcadia
Diversion Dam State Wildlife Management Area, Wescott, Big Oak
Canyon, and Divide Hill.
This includes the following highways...
Highway 183 between mile markers 91 and 123.
Highway 2 between mile markers 264 and 294.
Highway 92 between mile markers 270 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Nebraska.
&&
LAT...LON 4123 9962 4152 9987 4179 9934 4162 9920
4140 9921 4139 9920 4134 9920
TIME...MOT...LOC 2247Z 243DEG 33KT 4155 9977 4125 9954
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
GomezThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 7:05 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Grant, Hooker | 55 min |
| Jun 20, 7:16 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker, Thomas | 59 min |
| Jun 20, 7:28 PM CDT | Special Weather Statement | LBF | Holt | 47 min |
| Jun 20, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 46 min |
| Jun 20, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 43 min |
| Jun 20, 8:18 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 42 min |
| Jun 20, 8:50 PM CDT | Special Weather Statement | LBF | Brown | 40 min |
| Jun 20, 9:01 PM CDT | Special Weather Statement | LBF | Holt | 44 min |
| Jun 20, 9:22 PM CDT | Special Weather Statement | LBF | Brown, Rock | 38 min |
| Jun 20, 9:43 PM CDT | Special Weather Statement | LBF | Holt | 47 min |
| Jun 20, 9:49 PM CDT | Areal Flood Advisory | LBF | Holt | 6 hr |
| Jun 20, 10:02 PM CDT | Flash Flood Warning | LBF | Holt | 6 hr |
| Jun 21, 3:22 AM CDT | Flood Watch | LBF | Boyd, Brown, Holt, Keya Paha, Rock | 27 hr |
| Jun 21, 10:35 AM CDT | Areal Flood Advisory | LBF | Brown, Cherry | 3 hr |
| Jun 21, 11:03 AM CDT | Areal Flood Warning | LBF | Boyd | 3 days |
| Jun 21, 3:28 PM CDT | Special Weather Statement | LBF | Keith | 32 min |
| Jun 21, 3:34 PM CDT | Special Weather Statement | LBF | Hayes | 26 min |
| Jun 21, 3:40 PM CDT | Special Weather Statement | LBF | Hayes | 35 min |
| Jun 21, 3:53 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 52 min |
| Jun 21, 3:56 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 35 min |
| Jun 21, 4:04 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 56 min |
| Jun 21, 4:15 PM CDT | Special Weather Statement | LBF | Frontier | 30 min |
| Jun 21, 4:18 PM CDT | Areal Flood Advisory | LBF | Boyd, Holt | 4 hr |
| Jun 21, 4:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 45 min |
| Jun 21, 5:08 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 52 min |
| Jun 21, 5:13 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 47 min |
| Jun 21, 5:17 PM CDT | Special Weather Statement | LBF | Blaine | 43 min |
| Jun 21, 5:26 PM CDT | Tornado Warning | LBF | Brown | 28 min |
| Jun 21, 5:42 PM CDT | Special Weather Statement | LBF | Custer | 48 min |
| Jun 21, 5:48 PM CDT | Special Weather Statement | LBF | Custer | 42 min |
| Jun 21, 6:21 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Holt, Rock | 39 min |
| Jun 21, 6:45 PM CDT | Flash Flood Warning | LBF | Brown, Rock | 6 hr |
Nearby
Flash Flood Warnings in Nebraska, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.